MathSciNet Relay Station
MathSciNet bibliographic data
MR1659246 35J65 (35B05)
Demengel, Françoise; Hebey, Emmanuel On some nonlinear equations involving the $p$-Laplacian with critical Sobolev growth. Adv. Differential Equations 3 (1998), no. 4, 533–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement